Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ivmi

skin healing interrupt forever?

how many of you who took accutane, have problems with skin healing? months, years after? could this be a permanent side effect? and how rare it is? i'm scared that my skin will never heal fast like it was! i never got scars after pimples, and now my face is ruined! please tell me if every pimple will leave a scar for the rest of my life??

Edited by ivmi

Share this post


Link to post
Share on other sites

Seems some peoples skin stays dry and leaves scars easy while cut, but most go back to normal, mine took probably 3-5 months or so to get back to 100%, as far as I can remember, I stopped thinking about it 1-2 months post tane

Share this post


Link to post
Share on other sites

Heya

I'm over ten months post and still have very, very fragile skin and a dermatitis patch still hasn't healed. I also got Lupus and Rosacea from that med. For me side effects like slow healing and skin fragility, Rosacea and Lupus are permament. I am majorly sun sensitive and cannot leave the house without a hat and sunscreen even in winter, and have had to get my dad to put UV protective tints on my car windows.

Hope your skin healing improves over time...

Best,

Shantelle

Share this post


Link to post
Share on other sites

i'm 3 months post, and i didn't go trough full course..i took it for only 9 days...my skin is not dry...just those red marks are staying forever...and becoming an indent...after every pimple no matter how severe it is...(mostly they are not severe at all) just regular little papules

Share this post


Link to post
Share on other sites
Guest Timehealsall

just curious, but i thought dryness does not hinder the skins ability to heal? If it did, then benzoyl peroxide would be a terrible treatment for acne right?

Share this post


Link to post
Share on other sites

SClippers what do you mean by that? you have healing issues? thinning issues....what is your skin problem, and how long has it been since you took accutane (and for how long have you been taking it?

Share this post


Link to post
Share on other sites

If I get a cut it takes almost 7 months for it to heal which means the healing process has drastically slowed down.

I don't think it will ever change. I took Accutnae for 3 weeks and it has given me life long problems.

Share this post


Link to post
Share on other sites
If I get a cut it takes almost 7 months for it to heal which means the healing process has drastically slowed down.

I don't think it will ever change. I took Accutnae for 3 weeks and it has given me life long problems.

how long has it been since you stopped accutane? did this started to appear later or while you were taking it?is your skin dry now or is back to oilyness like prior accutane? do you experienced skin thinning?

Share this post


Link to post
Share on other sites

is skin thinning and all that more likely to happen to fair/pale skinned people? what are the skintypes of you who have had these problems?

Share this post


Link to post
Share on other sites
what was your dosage and weight? also to shantelle same question

you cannot count by my sittuation I didn't got a full course... i took it only for 9 days..0.5 mg per kg

Share this post


Link to post
Share on other sites

I took it for 6 months im now about 7 months post and have thinned skin, slow healing of marks that only showed up after I started taking accutane not from an initial breakout or anything, and I imagine slow healing of wounds, though I have been carefull and not had any since, touch wood, also I have a small case of Rosacea due to accutane

Edited by jc90

Share this post


Link to post
Share on other sites
what was your dosage and weight? also to shantelle same question

My weight ranges between 60 - 63kg. I took an equivalent 6-7 month high dose course over three years, so most of my course was low - ultra low dose. The highest dose i ever went up to was 30mg day. Yes, my skin is also very fair but i was always very sun smart whilst on isotretinoin e.g. sunscreen everyday, hat in summer, never tried to tan etc.

Share this post


Link to post
Share on other sites

wow 3 years of being on tane, thats rough. it seems moslty pale skin people have the skin thinning which sucks because im really pale. i also live in a tropical climate which means id have to be extra careful and i couldnt do all my ocean hobbies. starting to think if accutane is the right choice or not even at a low does for 6 months

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×